# SDR PNSA2015042804

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N679PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 42,839 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ARMED LIGHT BURNED OUT IN F/A PANEL, REPLACED THE LAMP.
